Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 20, NWS Chicago, IL

September 13, 20087 counties in Illinois; Lake County, Indiana

NWS Chicago, IL issued this flash flood warning at Sep 13, 2008, 1:28 AM CDT for 7 counties in Illinois; Lake County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2008, 1:28 AM CDT (06:28 UTC)
Expired
Sep 13, 2008, 7:15 AM CDT
In force
6 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
None

Counties Cook County, IL, Grundy County, IL, Kankakee County, IL, Kendall County, IL, LaSalle County, IL, Livingston County, IL, Will County, IL, Lake County, IN

The radar

The Chicago radar (KLOT), 25 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:57 AM CDT, 31 minutes earlier.

Area forecast discussion, Sep 13, 12:57 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1257 AM CDT SAT SEP 13 2008

.DISCUSSION...
235 PM CDT

POTENTIAL FOR HEAVY RAIN FROM LATE TONIGHT THROUGH SUNDAY REMAINS
THE MAIN FORECAST FOCUS FOR THE WEEKEND.

CUT OFF UPPER LEVEL LOW ACROSS SOUTHERN WYOMING WILL BEGIN TO KICK
EASTWARD OVERNIGHT TONIGHT AS UPSTREAM SHORT WAVE ACROSS SOUTHWEST
CANADA DROPS SOUTHEAST INTO THE GREAT BASIN. PROFILER NETWORK
ALREADY SUGGESTING 40-50 KNOT LOW LEVEL JET ACROSS OKLAHOMA/KANSAS
AND LOW LEVEL WINDS ON LATHROP MISSOURI PROFILER HAVE RECENTLY
VEERED TO THE SOUTHWEST AND INCREASED TO AROUND 30 KNOTS. MSAS
ANALYSIS THIS AFTERNOON BEGINNING TO SHOW BETTER SIGNATURE OF LOW
LEVEL TROUGHING/WARM FRONT FROM EASTERN KANSAS INTO CENTRAL
MISSOURI. AS LOW LEVEL JET AXIS SPREADS EASTWARD/NORTHWARD OVERNIGHT
WITH EASTWARD ADVANCE OF SHORT WAVE OVER THE CENTRAL ROCKIES...LOW
LEVEL WARM FRONT WILL SURGE NORTHWARD WHICH WILL ALLOW SIGNIFICANT
MOISTURE ADVECTION TO OVERSPREAD NORTHERN PORTIONS OF THE FORECAST
AREA WITH 850 HPA DEW PTS INCREASING INTO THE +15 TO +17 DEG CELS
RANGE BY EARLY MORNING SATURDAY WITH PWATS UP OVER 2.25 INCHES.
STRONG LOW LEVEL MOISTURE CONVERGENCE AT THE NOSE OF THIS LOW LEVEL
JET WILL INCREASE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY
ACROSS NORTHERN THIRD OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT.

THE POTENTIAL FOR HEAVY RAINFALL WILL LIKELY LINGER INTO SATURDAY
MORNING ACROSS FAR NORTHERN ILLINOIS...WITH HEAVIEST RAINFALL LIKELY
LIFTING NORTH OF THE AREA BY MID TO LATE MORNING AS THE ELEVATED
WARM FRONT LIFTS NORTHWARD. DESPITE ABUNDANT CLOUDINESS LIKELY
PERSISTING IN THE WARM SECTOR ACROSS NORTHERN ILLINOIS TOMORROW
AFTERNOON...WEAKLY TO MODERATELY UNSTABLE CONDITIONS ARE EXPECTED
FOR TOMORROW AFTERNOON...AND SYNOPTIC FORCING WILL INCREASE TOMORROW
AFTERNOON AS THE AFOREMENTIONED WAVE ACROSS THE ROCKIES MOVES INTO
THE UPPER MS RIVER VALLEY WITH 50-60 UPPER JET STREAK CUTTING
THROUGH THE BASE OF THIS TROUGH ACROSS SOUTHERN WISCONSIN/NORTHERN
ILLINOIS. GIVEN RATHER SUBSTANTIAL SHEAR IMPOSED ON THE TROPICAL-
LIKE THERMODYNAMIC PROFILES AND LOW LCLS TOMORROW AFTERNOON...A
RISK OF AN ISOLATED TORNADO STILL NOT OUT OF THE QUESTION ALONG
WITH A LOW END DAMAGING WIND THREAT GIVEN POSSIBILITY OF MODERATE
INSTABILITY AND PRIMARILY DEEP UNIDIRECTIONAL SOUTHWEST WINDS. NEW
DAY 2 SPC CONVECTIVE DOES PLACE APPROX SOUTHERN HALF OF FORECAST
AREA IN SLIGHT RISK OF SEVERE THUNDERSTORMS TOMORROW. DESPITE
CLOUDINESS...INTENSITY OF THERMAL RIDGE BUILDING INTO THE AREA
TOMORROW SUGGESTS TEMPERATURES IN THE LOW 80S POSSIBLE ACROSS
SOUTHERN PORTIONS OF THE FORECAST AREA DURING THE AFTERNOON.

BY SATURDAY NIGHT...A BRIEF LULL IN THE POTENTIAL FOR HEAVY PRECIP
IS EXPECTED BUT THEN ATTENTION WILL TURN TO THE INTERACTION OF NEXT
NORTHERN STREAM SYSTEM AND POTENTIAL PHASING WITH REMNANTS OF IKE
GETTING INGESTED INTO THE MAIN WESTERLIES. TIMING HAS BEEN A BIT
INCONSISTENT FROM RUN TO RUN AND TRACK WITH THE MODELS BUT OVERALL
TRENDS HAVE BEEN SUPPORTIVE OF FASTER GFS-LIKE SOLUTION. THE 12Z GFS
SHOWS A BIT BETTER PHASING BETWEEN THESE TWO SYSTEMS WHILE 12Z ECMWF
KEEPS IKE REMNANTS A BIT MORE PROGRESSIVE AND SEPARATE FROM NORTHERN
STREAM SYSTEM...EFFECTIVELY KEEPING MAIN BAROCLINIC ZONE AND HEAVIER
PRECIP CONFINED TO SOUTHEAST PORTIONS OF THE FORECAST AREA. GIVEN
UNCERTAINTIES LINGERING IN REGARDS TO POTENTIAL PHASING OF THESE TWO
SYSTEMS CANNOT DISCOUNT POTENTIAL OF HEAVY RAIN ACROSS ENTIRE
FORECAST AREA ON SUNDAY. GIVEN POTENTIAL FOR TWO OR THREE EPISODES
OF HEAVY RAIN AND RECENT SIGNIFICANT RAINFALL ACROSS THE AREA...WILL
ISSUE A FLOOD WATCH FOR THE ENTIRE FORECAST AREA FROM LATE TONIGHT
THROUGH SUNDAY EVENING. WEEKEND RAINFALL AMOUNTS OF 2 TO 4 INCHES
ARE EXPECTED TO BE COMMON...WITH SOME HIGHER 5 AND 6 INCH AMOUNTS
POSSIBLE.

TEMPERATURES WILL BE TRICKY ON SUNDAY BASED ON EXACT LAYOUT OF LOW
LEVEL FRONT BUT INHERITED FORECAST HIGHS AROUND 70 FOR MONDAY STILL
APPEAR TO BE REASONABLE ON THE BACKSIDE OF THIS SYSTEM. AIR/LAKE
TEMP DIFFERENTIALS MAY BE GREAT ENOUGH TO SUPPORT SOME LAKE EFFECT
RAIN SHOWERS ACROSS NORTHWEST INDIANA MONDAY AND ADDED SOME LOW
CHANCE POPS TO COVER THIS POSSIBILITY FOR MONDAY. NOT MANY CHANGES
WERE MADE TO THE EXTENDED FORECAST WITH TEMPS MODERATING BACK INTO
THE MID/UPPER 70S MIDDLE OF NEXT WEEK AND DRY CONDITIONS EXPECTED AS
BROAD WESTERN CONUS RIDGING BEGINS TO SHIFT EASTWARD.

MARSILI

&&

.AVIATION...
1257 AM CDT

0600 UTC TAFS...CIGS AND VIS WILL LIKELY REMAIN ALL OVER THE PLACE
THROUGH THE MORNING AS A LOW PRESSURE SYSTEM LIFTS NORTHEAST FROM
IOWA INTO WISCONSIN. LIGHT RAIN WILL REMAIN IN PLACE ACROSS THE
TAF SITES THROUGH DAYBREAK WITH SOME HEAVIER RAIN COMING IN AROUND
DAYBREAK AS A WARM FRONT LIFTS THROUGH THE REGION INTO WISCONSIN.
WITH THE LOW AND WARM FRONT REACHING WISCONSIN...THAT WILL LEAVE
THE TAF SITES IN THE WARM SECTOR WHICH MEANS THAT VIS AND CIGS
SHOULD BE IMPROVING THROUGHOUT THE DAY. AM EXPECTING A BRIEF BREAK
IN THE ACTION MIDDAY WITH MORE CONVECTION INITIATING LATER IN THE
AFTERNOON OUT AHEAD OF THE SLOW MOVING COLD FRONT. THIS FRONT
SHOULD COME THROUGH VERY LATE IN THE PERIOD...IF NOT JUST AFTER 6Z
SUN.

MVFR/IFR VIS AND CIGS ARE EXPECTED TO IMPROVE TO MAINLY VFR
CONDITIONS LATER THIS MORNING INTO THE EARLY AFTERNOON...WITH MVFR
CONDITIONS RETURNING LATER IN THE AFTERNOON TOWARD EVENING.

HALBACH

&&

.MARINE...
1250 PM CDT

A WEAK LOW PRESSURE OVER EASTERN ONTARIO HAS A TRAILING COLD FRONT
EXTENDING SOUTHWESTWARD ACROSS CENTRAL LAKE MICHIGAN AND INTO
SOUTHERN IOWA.  THIS FRONT WILL SAG SOUTHWARD AND BECOME STATIONARY
OVER THE SOUTH END OF THE LAKE THIS EVENING.  ON SATURDAY...ANOTHER
LOW PRESSURE WILL RIPPLE NORTHEASTWARD ALONG THE FRONT AND MOVE
ACROSS SOUTHERN LAKE MICHIGAN...TO CENTRAL LOWER MICHIGAN BY
SATURDAY EVENING. A HIGH PRESSURE AREA IS THEN EXPECTED TO SPREAD
FROM THE ROCKIES TO THE UPPER GREAT LAKES SUNDAY AND MONDAY AS THE
REMNANTS OF HURRICANE IKE TRACK NORTHEASTWARD...JUST NORTH OF THE
OHIO VALLEY.  WINDS TONIGHT AND SATURDAY ARE EXPECTED TO REMAIN
GENERALLY LIGHT...BUT WILL INCREASE SUNDAY AND SUNDAY NIGHT FROM THE
NORTH NORTHEAST AS THE PRESSURE GRADIENT BETWEEN THE HIGH TO THE
NORTH AND THE REMNANTS OF IKE TIGHTENS UP. AT THIS TIME...THESE
NORTH NORTHEAST WINDS ARE EXPECTED TO STAY JUST BELOW GALE FORCE.

MERZLOCK

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
     ILZ032-ILZ033-ILZ039 UNTIL 11 PM SUNDAY.

IN...FLOOD WATCH...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 11 PM
     SUNDAY.

LM...NONE.
&&
Hazardous weather outlook, Sep 12, 11:06 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1106 PM CDT FRI SEP 12 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
140415-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1106 PM CDT FRI SEP 12 2008 /1206 AM EDT SAT SEP 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...OVERNIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS...WITH AN ISOLATED TORNADO POSSIBLE.
  HEAVY RAINFALL RESULTING IN LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  HEAVY RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE
  TONIGHT...PARTICULARLY NORTH OF INTERSTATE 80.

  ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK
  AREA TONIGHT...WIDESPREAD SEVERE WEATHER IS NOT
  EXPECTED...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT.

  DISCUSSION:

  WIDESPREAD RAIN WILL GRADUALLY INCREASE IN INTENSITY BY LATE
  EVENING AND ESPECIALLY INTO THE OVERNIGHT HOURS AS STRENGTHENING
  SOUTH WINDS IN THE LOW LEVELS OF THE ATMOSPHERE TRANSPORT MORE
  MOISTURE INTO NORTHERN ILLINOIS AND NORTHWEST INDIANA. THERE IS
  A POTENTIAL OF HEAVY RAIN OVERNIGHT...WITH THE GREATEST
  POTENTIAL OF HEAVY RAIN NORTH OF INTERSTATE 80. SOME LOCALIZED
  FLOODING IS POSSIBLE.

  ISOLATED THUNDERSTORMS ALONG THE SOUTHERN EDGE OF THE ADVANCING
  SHIELD OF RAIN SHIELD MAY LINGER INTO THE OVERNIGHT HOURS MOVING
  SLOWLY NORTHWARD...AND AFFECTING AREAS MAINLY SOUTH OF
  INTERSTATE 80. DESPITE VERY WEAK INSTABILITY...STRONG WIND SHEAR
  COULD BE ENOUGH TO ALLOW FOR AN ISOLATED TORNADO OR TWO
  OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  RAIN...HEAVY AT TIMES...WILL LIKELY CONTINUE INTO THE EARLY
  MORNING HOURS ON SATURDAY ACROSS FAR NORTHERN ILLINOIS. THE
  COVERAGE OF THE RAIN WILL LIKELY DIMINISH TOWARD MIDDAY.
  HOWEVER...CONDITIONS WILL BECOME MORE UNSTABLE SATURDAY
  AFTERNOON AS A COLD FRONT APPROACHES. DEPENDING ON HOW MUCH LOW
  LEVEL WARMING CAN OCCUR SATURDAY AFTERNOON...THERE IS A
  POTENTIAL FOR A FEW OF THE THUNDERSTORMS TO BE SEVERE SATURDAY
  AFTERNOON INTO EARLY EVENING...MAINLY SOUTH OF INTERSTATE 80.
  THE MAIN THREATS WILL BE DAMAGING WINDS AND THE POTENTIAL FOR
  AN ISOLATED TORNADO.

  IN ADDITION...THE REMNANTS OF HURRICANE IKE ARE FORECAST TO
  BRING ADDITIONAL HEAVY RAINFALL TO PORTIONS OF THE AREA
  SATURDAY NIGHT OR SUNDAY. SHOULD THIS HEAVY RAINFALL
  OCCUR...THEN THERE WOULD LIKELY BE A THREAT OF FLOODING OF LOW
  LYING AND FLOOD PRONE AREAS. AREA RIVERS AND STREAMS WILL ALSO
  LIKELY RISE IN RESPONSE TO THE HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

  THERE IS AN OUTSIDE CHANCE THAT SPOTTERS COULD BE
  NEEDED...MAINLY SOUTH OR INTERSTATE 80. ALSO...SPOTTERS AND
  OBSERVERS ARE ASKED TO RELAY REPORTS OF HEAVY RAINFALL TO THE
  NATIONAL WEATHER SERVICE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-140415-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1106 PM CDT FRI SEP 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...OVERNIGHT.

  THERE IS A CHANCE OF A THUNDERSTORM...MAINLY OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY.

  HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE POSSIBLE SUNDAY
  NIGHT AND MONDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-140415-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1106 PM CDT FRI SEP 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...OVERNIGHT.

  THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF
  THE LAKE...MAINLY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THUNDERSTORMS ARE POSSIBLE SATURDAY...ESPECIALLY OVER SOUTHERN
  PORTIONS OF THE LAKE.

  GUSTS APPROACHING GALE FORCE ARE POSSIBLE ACROSS LAKE MICHIGAN
  SUNDAY AFTERNOON INTO SUNDAY EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 8:26 PM CDTRiver Flood AdvisoryLOTBoone20 hr
Sep 12, 9:17 PM CDTRiver Flood WarningLOTCook5 days
Sep 12, 9:17 PM CDTRiver Flood WarningLOTCook6 days
Sep 12, 9:34 PM CDTRiver Flood AdvisoryLOTBureau, LaSalle15 hr
Sep 12, 11:30 PM CDTAreal Flood AdvisoryLOTGrundy, LaSalle, Livingston6 hr
Sep 13, 12:38 AM CDTTornado WarningLOTGrundy, Livingston37 min
Sep 13, 2:12 AM CDTFlash Flood WarningLOTDeKalb, Kane, Kendall, LaSalle, Lee3 hr
Sep 13, 3:34 AM CDTFlash Flood WarningLOTCook, DuPage, Kane, Will4 hr
Sep 13, 3:46 AM CDTRiver Flood WarningLOTCook4 days
Sep 13, 4:29 AM CDTSevere Thunderstorm WarningLOTBoone, DeKalb, Grundy, Kane, Kendall, LaSalle and 4 more1 min
Sep 13, 4:33 AM CDTFlash Flood WarningLOTBoone, Cook, DeKalb, DuPage, Grundy, Kane and 7 more6 hr
Sep 13, 5:26 AM CDTFlash Flood WarningLOTCook, Kane, Lake, McHenry5 hr
Sep 13, 7:26 AM CDTFlash Flood WarningLOTCook, Grundy, Kankakee, Kendall, LaSalle, Livingston and 1 more3 hr
Sep 13, 7:35 AM CDTFlash Flood WarningLOTCook, DuPage, Kane, Will3 hr
Sep 13, 8:57 AM CDTRiver Flood WarningLOTCook4 days
Sep 13, 10:11 AM CDTAreal Flood WarningLOTCook, Will19 hr
Sep 13, 10:29 AM CDTFlash Flood WarningLOTBoone, Cook, DeKalb, DuPage, Kane, Kendall and 5 more6 hr
Sep 13, 10:58 AM CDTRiver Flood WatchLOTWinnebago5 hr
Sep 13, 10:58 AM CDTRiver Flood WatchLOTDeKalb5 hr
Sep 13, 11:21 AM CDTRiver Flood WarningLOTLaSalle5 days
Sep 13, 12:16 PM CDTRiver Flood WarningLOTGrundy6 days
Sep 13, 12:16 PM CDTRiver Flood WarningLOTBureau, LaSalle16 days
Sep 13, 3:53 PM CDTRiver Flood WarningLOTBoone18 hr
Sep 13, 3:53 PM CDTRiver Flood WarningLOTWinnebago29 hr
Sep 13, 3:53 PM CDTRiver Flood WarningLOTDeKalb65 hr
Sep 13, 4:19 PM CDTSmall Craft AdvisoryLOT51 hr
Sep 13, 4:20 PM CDTLakeshore Flood StatementLOTLake51 hr
Sep 13, 4:30 PM CDTAreal Flood WarningLOTBoone, Cook, DeKalb, DuPage, Grundy, Kane and 7 more13 hr
Sep 13, 4:48 PM CDTRiver Flood WarningLOTKankakee12 days
Sep 13, 4:48 PM CDTRiver Flood WarningLOTGrundy, Will4 days
Sep 13, 4:48 PM CDTRiver Flood WarningLOTLaSalle4 days
Sep 13, 3:46 AM CDTRiver Flood WarningLOTLake7 days
Sep 13, 4:14 AM CDTFlash Flood WarningLOTPorter3 hr
Sep 13, 4:48 PM CDTRiver Flood WarningLOTLake, Newton19 days

Nearby

Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.